# SDR P5CA0501374

- Difficulty date: June 19, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 79,161 hours, 19,176 cycles
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Part number: 37600521
- Part serial: 8003164
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: I
- Precautionary procedure: O

## Discrepancy

RUDDER WOULD NOT DEFLECT.  REPLACED UPPER AND LOWER YAW DAMPER COMPUTERS PER AMM 22-16-02.
